Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

The Gromov invariant and the Donaldson–Smith standard surface count

Michael Usher

Geometry & Topology 8 (2004) 565–610

DOI: 10.2140/gt.2004.8.565

Forward citations
R İ Baykur, Topology of broken Lefschetz fibrations and near-symplectic four-manifolds, Pacific Journal of Mathematics 240 (2009) 201
D T Gay, R Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geometry & Topology 11 (2007) 2075
Y Lekili, R İ Baykur, Wrinkled fibrations on near-symplectic manifolds, Geometry & Topology 13 (2009) 277
R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geometry & Topology 10 (2006) 955
T Perutz, Lagrangian matching invariants for fibred four-manifolds: I, Geometry & Topology 11 (2007) 759
M Usher, Vortices and a TQFT for Lefschetz fibrations on 4–manifolds, Algebraic & Geometric Topology 6 (2006) 1677
J Williams, The h–principle for broken Lefschetz fibrations, Geometry & Topology 14 (2010) 1015